# SDR AALA20100506TUL08

- Difficulty date: May 6, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N499AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49737
- Aircraft time: 59,924 hours, 31,076 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Casting
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND SPOILER ACTUATOR CASTING ON THE LEFT WING CRACKED AT BOTH FORWARD LUGS.  INSTALLED NEW GROUND SPOILER CASTING PER SRM 51-01-00 AND RE-INSTALLED SPOILER PANEL PER MM 27-62-01-2.
